# SDR 2023FA0000081

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: General aviation
- Aircraft: N77FK
- Make and model: Gulstm GIV
- Aircraft serial: 1357
- Aircraft time: 9,419 hours, 3,236 cycles
- Engine: Rroyce TAY6118
- Engine time: 9,338 hours, 3,197 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: 5284
- Part serial: NSN
- Condition: Burned
- Location: Zone 100
- Part time: 9,423 hours, 3,236 cycles
- Component: 60hz Cabin Elec, Gulstm, NA
- Component part number: UKN
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D, B, H

## Discrepancy

SMOKE IN THE CABIN WAS REPORTED.TO PIC AND HE COULD SEE AND SMELL IT. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO POINT OF DEPARTURE. CABIN CREW AND PASSENGERS ALL REPORTED THAT WATER WAS SPILLED ON OR NEAR THE ELECTRICAL OUTLET AND SMOKE WAS SEEN COMING OUT OF IT.
